Skip to main content

Zimmer M/L Taper with Kinectiv Technology Prosthesis News

Some hip-replacement prosthesis are causing significant pain or death.

Are Zimmer M/L Taper with Kinectiv Technology Femoral Stems and Necks Safe? 

A mistake while making certain Zimmer M/L Taper with Kinectiv Technology prosthesis has left manufacturing residues on them. This could cause some serious problems for patients who had a hip replaces with these prosthesis.

This does not affect every Zimmer prosthetic product. The FDA is recalling certain lot numbers of the Zimmer M/L Taper with Kinectiv Technology Femoral Stems and Necks.

Zimmer M/L Taper with Kinectiv Technology Femoral Stems and Necks Side-Effects 

The residues might cause an allergic reaction, pain, infection and even death. As a result, if someone already received a Zimmer M/L Taper with Kinectiv Technology Femoral Stem and Neck, they might need another surgery to replace the bad parts. You should contact your doctor as soon as possible.

Zimmer M/L Taper with Kinectiv Technology Femoral Stems and Necks Lawsuit 

Unfortunately, for some patients, it might be too late. If you know someone who received one of these prosthetics and has recently died, you might need to consult with an attorney.

The fact is: many patients who receive hip-replacement surgery are often already frail. It is common for patients to die shortly after this surgery- even if their prosthesis was not recalled. An attorney can help you sort-out the facts surrounding the death of your loved-one, and determine if they suffered due to another's negligence.

Popular posts from this blog

News About Phenobarbital Tablets by C.O.Truxton

Do you own a bottle of Phenobarbital Tablets by C.O. Truxton, Inc.?   Maybe you, or someone you know, has been prescribed phenobarbital tablets for sleep, or to control convulsions or seizures.

C.O. Truxton, Inc., has recalled Phenobarbital Tablets, 15mg, because someone who bought a bottle of this medication discovered the label had been placed in error on a bottle of this medication with a different dosage strength. The bottle labeled 15mg tablets was actually 30mg tablets. This mistake on the label could potentially cause someone to accidentally take an overdose of phenobarbital.

If you take an overdose of phenobarbital, it can cause:

your heart to beat too fast your breathing to be too rapid  you to become pale, weak, and sweat heavily  you to become unconscious  your kidneys to fail, leading to reduced urine, swelling of legs and feet, possibly confusion, shortness of breath you to fall into a coma you to need life-saving emergency treatment 

Even though only one mislabeled bottle…

News About Codeine and Tramadol Restrictions for Children

Earlier this year, the Food and Drug Administration warned parents against giving their young ones prescription drugs with codeine and tramadol. The agency said that the drugs could lead to severe breathing problems among the children and even death.

Codeine is indicated as a suitable drug for pain and cough while Tramadol heals pain. Codeine is also used as a cough syrup for toddlers and cold remedies. Manufactured by Par Pharmaceuticals, codeine is a generic medicine which is associated with various brands. It is usually marketed as a single ingredient drug or in combination preparations with paracetamol, aspirin, and ibuprofen.  The various combinations also pose a greater risk to children aged 12 years and below and among adolescents aged 18 years and below.  The drug is also marketed in products containing muscle relaxers. Healthcare providers are discouraged from prescribing the drug to adolescents aged between 12  and 18 years who are obese or show any other conditions that may…

Infant/Child Reduced Energy Defibrillation Electrodes News

The US Food and Drug Administration recently announced a voluntary field action on the Infant/Child Reduced Energy Defibrillation Electrodes, citing possible defects in the product. The voluntary field action for the product was carried out by Physio-Control, one of the leading defibrillator manufacturers in the country, although the product in question was manufactured by Cardinal Health. The FDA has since classified the voluntary field action as a Class 1 recall based on the artwork depiction of incorrect placement of defibrillation electrodes.

The FDA went further to state that these defibrillation electrodes, manufactured by Cardinal Health, don’t have any functional or performance defects. The only problem with these defibrillation electrodes is in their packaging, where the manufacturer displays the incorrect electrode placement on the infant’s body. These defibrillation electrodes are part of the components of Cardinal Health’s Lifepak automated external defibrillators.

The pur…